# SDR YTRA1015901

- Difficulty date: June 1, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N610HG
- Make and model: Skrsky S76A
- Aircraft serial: 760016
- Aircraft time: 16,022 hours, 32,582 cycles
- Engine: Allsn 250C30S
- Engine time: 10,955 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 23077067
- Part serial: 1VN03777
- Condition: Mismanufactured
- Location: Nr 2 Engine
- Part time: 5,413 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING AT AN OFFSHORE PLATFORM THE NR 2 ENGINE HAD A LOW POWER INDICATION. THE PILOT ABORTED THE LANDING AND RETURNED TO HIS HOME BASE. ON INSP BY MX IT WAS DISCOVERED THAT THE FUEL NOZZLE HAD BEEN IMPROPERLY ASSEMBLED.
